# SDR SWIA201024800

- Difficulty date: July 13, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 16,246 hours, 10,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM CRACKED.  (C-CHECK)  REMOVED AND REPLACED FS 280 FLOORBEAM PER SRM.
